# SDR SWIA200515069

- Difficulty date: May 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 5,643 hours, 4,894 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Part number: 10231007
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLUTTER DAMPNER STATUS MSG INFLIGHT.  REMOVED AND REPLACED NR 1 & 2 ELEVATOR FLUTTER DAMPNERS IAW CRJ MM 27-34-05.
